Nonexpansive mappings and convex sequences
Kragujevac Journal of Mathematics, Tome 26 (2004) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Kragujevac J. Math. 26 (2004) 25-30.
@article{KJM_2004_26_1_a3,
author = {Branislav Mijajlovi\'c},
title = {Nonexpansive mappings and convex sequences},
journal = {Kragujevac Journal of Mathematics},
pages = {25 - 30},
year = {2004},
volume = {26},
number = {1},
zbl = {1093.47518},
url = {http://geodesic.mathdoc.fr/item/KJM_2004_26_1_a3/}
}
Branislav Mijajlović. Nonexpansive mappings and convex sequences. Kragujevac Journal of Mathematics, Tome 26 (2004) no. 1. http://geodesic.mathdoc.fr/item/KJM_2004_26_1_a3/